Received Aug 8, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (ADACEL) | SANOFI PASTEUR | UNK | 4CA04C1 | IM / RA |
| YF | YELLOW FEVER (YF-VAX) | SANOFI PASTEUR | 1 | UK138AA | SC / RA |
Pt reports waking up this morning at about 2 am feeling feverish with intense body chills and shakes, feeling very cold and sweaty. She was able to fall back asleep, woke up again at about 9 am and took Tylenol and immediately vomited for several minutes. Pt states she no longer feels feverish or nauseous, just a little sore from the shaking and a mild sore throat form the vomiting. Pt states she has been able to eat a few saltines and drink gatorade without vomiting. Pt states she feels mostly back to normal now. Pt encouraged to seek medical attention for a full evaluation. Pt states she's feeling better so she will not be seeking medical attention at this time.
None
None